3 doctors weighed in:

My boyfriend eats prevacid (lansoprazole) like candy every day. Isn't it harmful for your mouth and body?

3 doctors weighed in
1 doctor agrees

In brief: YES

He needs to be evaluaeted for reflux or gastritis or non acid reflux if he has been taken ppi ( omeprezole or like meds) for more than a year beside he can developed osteoporosis , or c.
Difficile associated colitis because these meds decreased so much the acid in stomach , which is a protective and nessesary factor for health and good digestion.

In brief: YES

He needs to be evaluaeted for reflux or gastritis or non acid reflux if he has been taken ppi ( omeprezole or like meds) for more than a year beside he can developed osteoporosis , or c.
Difficile associated colitis because these meds decreased so much the acid in stomach , which is a protective and nessesary factor for health and good digestion.
Dr. Hector Gerardo Amaya Chinchilla
Dr. Hector Gerardo Amaya Chinchilla
Thank
Dr. Michael Nordstrom
ENT - Head & Neck Surgery

In brief: Prevacid (lansoprazole)

If he has that degree of an issue he needs to see his doctor. Heartburn is common but your description indicates that there could be more significant issues he should be aware of.

In brief: Prevacid (lansoprazole)

If he has that degree of an issue he needs to see his doctor. Heartburn is common but your description indicates that there could be more significant issues he should be aware of.
Dr. Michael Nordstrom
Dr. Michael Nordstrom
Thank
Get help from a real doctor now
Dr. Adam Smith
Board Certified,
13 years in practice
382K people helped
Continue
108,000 doctors available
Read more answers from doctors